# SDR IPXA2021120976804

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,834 hours, 16,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Intermittent
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR DOOR OPEN/CLOSE SWITCH INTERMITTENTOPS CK PER AMM 52-10-01. NO DEFECTS NOTED AT THIS TIME. OK FOR SVC
